# SDR DALA2025123109556

- Difficulty date: December 23, 2025
- Submitted: December 31, 2025
- Operation: Air carrier
- Aircraft: N192DN
- Make and model: Boeing 767332
- Aircraft serial: 28449
- Aircraft time: 120,749 hours, 18,076 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SVC CHK, FOUND EE LIGHTS AT SEATS 42 A/B + 48 A/B INOPERATIVE.   FOUND UNDERSEAT CONNECTOR AT ROW 48 A/B WIRE BROKEN. REPAIRED & RE-TERMINATED PER B767 SWPM 20-42-01. (8169187)
